Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Profuse perspiration as well as feeling clothes. Taking Clorazapam. What do you think?

I am male; age 57, non-smoker but I do drink beer approximately 12 daily. My problem is, I suddenly inside my body become very hot and next thing I know I profusely perspire. At this point I to change my tee shirt every five minutes. I get very cold . I have to remove the wet clothes I put on two minutes earlier. Once I do that I put more clothes on to warm up by I start to perspire again. I replenish myself with Gatorade and water but the more I do that I throw up a lot liquid, but this produces some relief for a short bit. The medication I currently take are as follows: SANDOZ- VENLAFAXINE XR @ 150mg along with same drug @37.5mg---depression; CLORAZAPAM 0.5mg---to take it the above mentioned; AURO-MIRTAZATINE.OD @ 45mg. What do you think my problem is? Thank you. Paul.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Excessive perspiration is one of the symptom of anxiety-depression for which you are taking treatment.

Your main issue is excessive beer intake. As with alcohol intake medicine do not work. So, inform your doctor about beer intake, so that he can help you to stop it gradually.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor